Forum

wrist pain

i was dx in november. There is no ms nurse in my area so no help there. I work 4 days a week and try my best to just get on with it, but i have pain in hands and arms, tingly legs, Iget cramps in my calf and all these get worse the more I do.I find it difficult to write,etc and after the 3 day stretch at work(i then have 2 days off, then work fri, sat off, then back sun, mon ,tues) i find that i have so much wrist pain it even hurts to rub my eyes. I quite often sleep all day wed and just potter around on thurs.I find it difficult to read because after a few pages my eye sight goes blurry. I’ve been to the opticians and they said my eye sight was good, but probably it was just the muscles getting tired. Also occasionally i get a gripping feeling in my chest as if I’ve just had a shock, this is usually when I’ve got the most pain and at the end of the day i use a walking stick as i seem to stagger all over and trip over things that aren’t there.Also I’ve just started to get a vibrating feeling at the top of my leg when I’m walking.I take pregabalin.

any advice on how to make things better?

sorry for the big whinge, just have no one else to ask or talk to who understands

thanks,

lynn

Hi Lynn

I would definitely speak to your doctor. You obviously need more effective pain relief, there are many types they can prescribe. Quality of life is very important and yours doesnt seem great at the moment. I kept going back to my doctor and I’m comfortable most days now and have my life back, it’s not as physically active but I enjoy new hobbies and I’m sleeping properly too.

I hope this helps.

Min x

I recommend asking your GP for a referral to neurophysio. They can show you exercises to help with balance and walking and will be able to work out what’s going on with your wrist. If its neuropathic pain, then you are probably not taking enough pregabalin. The max dose is 600mg a day. Don’t increase your dose quickly though - take it slowly to avoid side effects. No MS nurse sucks :frowning: Unfortunately it means that you are going to have to be your own expert - and get your GP on side so he/she does what you tell them! Karen x